# SDR USAA040100

- Difficulty date: January 19, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 50,196 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN WITH SCRIBE MARKS 260 INCHES IN LENGTH, STRINGER 10 LEFT BS 360-540.  ACCOMPLISHED CUT-OUT AND INSTALLATION OF REPAIR DOUBLER PER EA 77471.  (M)
